Alert archive / Michigan / Small Craft Advisories in 2016

Small Craft Advisory 6, NWS Gaylord, MI

January 23, 2016

NWS Gaylord, MI issued this small craft advisory at Jan 23, 2016, 10:26 AM EST. It took effect at Jan 23, 2016, 10:00 PM EST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jan 23, 2016, 10:26 AM EST (15:26 UTC)
In effect from
Jan 23, 2016, 10:00 PM EST
Expired
Jan 24, 2016, 10:49 AM EST
In force
13 hr
Issued by
NWS Gaylord, MI

The text

As transmitted.

833 
WHUS73 KAPX 231526
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1026 AM EST SAT JAN 23 2016

LMZ342-344>346-232330-
/O.NEW.KAPX.SC.Y.0006.160124T0300Z-160124T2100Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1026 AM EST SAT JAN 23 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST
SUNDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
3 follow-up statements
944 
WHUS73 KAPX 232034
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
334 PM EST SAT JAN 23 2016

LMZ342-344>346-240445-
/O.CON.KAPX.SC.Y.0006.160124T0300Z-160124T2100Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
334 PM EST SAT JAN 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 PM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 PM EST SUNDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
377 
WHUS73 KAPX 240252
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
952 PM EST SAT JAN 23 2016

LMZ342-344>346-241100-
/O.CON.KAPX.SC.Y.0006.160124T0300Z-160124T2100Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
952 PM EST SAT JAN 23 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
021 
WHUS73 KAPX 241549
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1049 AM EST SUN JAN 24 2016

LMZ342-344>346-241700-
/O.CAN.KAPX.SC.Y.0006.000000T0000Z-160124T2100Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1049 AM EST SUN JAN 24 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 23, 10:25 AM EST, 1 minute earlier.

Area forecast discussion, Jan 23, 10:25 AM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1025 AM EST SAT JAN 23 2016

.UPDATE...
ISSUED AT 1025 AM EST SAT JAN 23 2016

ELONGATED RIDGE OF HIGH PRESSURE EXTENDS FROM QUEBEC THRU MICHIGAN
AND INTO THE MID MISSISSIPPI VALLEY AND SRN PLAINS LATE THIS
MORNING...BETWEEN DEEP LOW PRESSURE NOW CENTERED OFF THE EAST
COAST AND A WEAK CLIPPER SYSTEM CENTERED ALONG THE NORTH
DAKOTA/CANADIAN BORDER. WEAK NE LOW LEVEL FLOW CONTINUE TO PRODUCE
SOME LIGHT LAKE EFFECT SNOW SHOWERS/FLURRIES ACROSS NE LWR
MICHIGAN. LAKE CONVECTION IS TOO SHALLOW TO MUCH OF THIS TO
ACTUALLY SHOW UP ON RADAR...BUT REGIONAL OBS CERTAINLY SHOW SOME
LIGHT PRECIP STILL REACHING THE GROUND. LOW LEVELS WILL CONTINUE
TO WARM AND DRY THRU THE REMAINDER OF THE DAY...WITH ALL REMAINING
LAKE PRECIP EXPECTED TO COME TO AN END THIS AFTERNOON. WITH LOW
SUN ANGLE...SHALLOW/LIMITED MOISTURE AND MAYBE JUST ENOUGH
LINGERING WEAK OVER-LAKE INSTABILITY...ANY SIGNIFICANT AMOUNT OF
SUNSHINE MAY BE HARD TO COME BY THIS AFTERNOON. WE MAY SEE A FEW
BREAKS IN OUR SRN CWA...BEFORE ADDITIONAL MID CLOUDS SPREAD INTO
THE REGION AHEAD OF THE CLIPPER SYSTEM LATER THIS AFTERNOON.
OVERALL...NOT A BAD DAY FOR LATE JANUARY ACROSS THE NORTHWOODS...
WITH AFTERNOON HIGHS WARMING INTO THE UPPER 20S TO AROUND 30.

&&

.NEAR TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 322 AM EST SAT JAN 23 2016

HIGH IMPACT WEATHER...NONE EXPECTED.

..MAYBE A LITTLE SUNSHINE TODAY...

ON THE LATEST SURFACE WEATHER MAP OF INTEREST...1028 MB HIGH
PRESSURE WAS RIDGED FROM QUEBEC SOUTHWEST ACROSS THE WESTERN GREAT
LAKES ALL THE WAY INTO THE CENTRAL PLAINS. MEANWHILE...990 MB LOW
PRESSURE WAS JUST OFF THE NORTH CAROLINA COAST (THIS IS THE SYSTEM
PUMMELING THE EAST COAST WITH SNOW RIGHT NOW). SATELLITE IMAGERY
SHOWED MAINLY CLOUDY SKIES ACROSS NORTHERN MICHIGAN WITH APX RADAR
SHOWING A FEW LIGHT RETURNS ACROSS NORTHEAST LOWER. THE MAIN NEAR
TERM FORECAST CONCERNS FOCUS ON THE EXTENT OF CLOUD COVER TODAY THEN
THE CHANCE OF LIGHT SNOW ACROSS THE FAR NORTH TONIGHT.

TODAY...DESPITE SURFACE HIGH PRESSURE ACROSS THE AREA...OVER LAKE
INSTABILITY OFF OF LAKE HURON CONTINUES TO SPAWN A FEW LIGHT SNOW
SHOWERS ACROSS NORTHEAST LOWER. THIS ACTIVITY SHOULD WANE TODAY DUE
TO THE COMBINATION OF DECREASING OVER LAKE INSTABILITY AS MILDER AIR
ADVECTS IN AND THE UPPER LEVEL RIDGE AXIS MOVING INTO THE REGION BY
LATER IN THE DAY. THE NEXT QUESTION IS THE AMOUNT OF CLOUD COVER
WITH LONG PROMISED SUNSHINE HANGING IN THE BALANCE. MODEL
SOUNDINGS/CROSS SECTIONS SHOW MOISTURE TRAPPED BELOW A STRENGTHENING
SUBSIDENCE INVERSION THROUGH MUCH OF TODAY. THE LOW LEVEL MOISTURE
DOES LOOK LIKE IT MAY MIX OUT SOME BY LATE DAY BUT RIGHT ABOUT THEN
WARM ADVECTION DRIVEN MID LEVEL MOISTURE ARRIVES FROM THE WEST. SO
THE BOTTOM LINE IS TO NOT TO EXPECT A LOT OF SUNSHINE...WITH THE
BEST CHANCE FOR LATER IN THE AFTERNOON. TEMPERATURES WILL STRUGGLE
INTO THE MIDDLE 20S TO AROUND 30 FOR HIGHS (RIGHT ABOUT
CLIMATOLOGICAL AVERAGES FOR THE DATE).

TONIGHT...ABUNDANT MID LEVEL MOISTURE CONTINUES TO COVER THE REGION
LEADING TO MOSTLY CLOUDY CONDITIONS. SOUTHWEST FLOW BEGINS TO
INCREASE OVERNIGHT AS WELL AS AN ALBERTA CLIPPER BEGINS TO TRACK
ACROSS SOUTHERN LAKE SUPERIOR. THIS SYSTEM WILL BRING EASTERN UPPER
CHANCES FOR A LITTLE LIGHT SNOW. TEMPERATURES WILL LIKELY HANG UP IN
THE LOWER AND MIDDLE 20S EXCEPT FOR THE MIDDLE AND UPPER TEENS
ACROSS NORTHEAST LOWER WHERE THE CLOUDS WILL BE THE THINEST AND
WINDS WILL TAKE THE LONGEST TO INCREASE. ACCUMULATIONS ACROSS
EASTERN UPPER (IF ANY) SHOULD BE WELL UNDER AN INCH.

&&

.SHORT TERM...(SUNDAY THROUGH MONDAY NIGHT)
ISSUED AT 322 AM EST SAT JAN 23 2016

HIGH IMPACT WEATHER POTENTIAL: ACCUMULATING SNOW LATER MONDAY AND
MONDAY NIGHT.

PATTERN SYNOPSIS/ANTICIPATED EVOLUTION: PATTERN LOOKS TO REMAIN A
SPLIT AND PROGRESSIVE ONE FOR THE FORESEEABLE FUTURE...WITH A WELL
REMOVED NORTHERN STREAM KEEPING THE ARCTIC COLD LOCKED WELL TO OUR
NORTH. PACIFIC INFLUENCES ALLOWED TO SPREAD QUICKLY EAST IN THIS
REGIME...BRINGING A RETURN TO ABOVE NORMAL TEMPERATURES FOR SUNDAY
AND MONDAY. PATTERN ALSO LOOKS TO BE A FAIRLY ACTIVE ONE...WITH LEAD
MOISTURE STARVED "CLIPPER" PASSING BY MOSTLY TO OUR NORTH
SUNDAY...ONLY TO BE FOLLOWED BY A MORE SIGNIFICANT SYSTEM COMING
OUT OF THE CENTRAL PLAINS FOR LATER MONDAY AND MONDAY NIGHT.

PRIMARY FORECAST CONCERNS/CHALLENGES: ADDRESSING LIGHT PRECIPITATION
CONCERNS SUNDAY. FOCUS SHIFTS TO ONE OF ACCUMULATING SNOW POTENTIAL
TO END MONDAY.

DETAILS: NORTHERN STREAM WAVE RACING RAPIDLY EAST ACROSS SOUTHERN
ONTARIO THE FIRST HALF OF SUNDAY...WITH ITS INFLUENCES STRETCHING
SOUTH INTO AT LEAST THE NORTHERN HALF OF OUR AREA. NOT EXPECTING
MUCH...WITH A DEFINITE LACK OF ANY APPRECIABLE MOISTURE (SIMPLY NO
SUBTROPICAL MOISTURE CONNECTION) AND BETTER DYNAMICS PASSING BY TO
OUR NORTH. LAKE CONTRIBUTIONS WILL ALSO LARGELY CEASE AS STRONG WAA
PUSHES H8 TEMPS UP INTO THE NEGATIVE SINGLE DIGITS. JUST A PERIOD OF
LIGHT SNOW/FLURRIES EXPECTED FOR THE MORNING (MINIMAL ACCUMULATIONS)
...MOST CENTERED ACROSS EASTERN UPPER. WHAT MID LEVEL MOISTURE THERE
IS DEPARTS QUICKLY BY LATER IN THE MORNING AND AFTERNOON. SOUNDINGS
STILL SHOW PLENTY OF LOWER LEVEL MOISTURE TUCKED UNDER SHARP
INVERSION. REALLY MARGINAL IF ABOVE SUPPORTS ANY DRIZZLE/FREEZING
DRIZZLE CONCERNS...WITH IN CLOUD LAYER NEARING -10C. LOOKS MORE LIKE
A FLURRY SCENARIO...AND WILL WORD THE FORECAST AS SUCH. AS ALWAYS
WITH THE POSSIBILITY OF FREEZING DRIZZLE...SOMETHING TO DEFINITELY
KEEP AN EYE ON.

A QUIET...ALBEIT CLOUDY SUNDAY NIGHT AND MONDAY MORNING (MAYBE SOME
PATCHY FOG?) GIVES WAY TO OUR NEXT THREAT FOR PRECIPITATION AS SHARP
WAVE AND ATTENDANT SURFACE LOW PUSH OUT OF THE CENTRAL PLAINS LATER
MONDAY INTO MONDAY NIGHT. NOT A TON OF MOISTURE FOR THIS SYSTEM TO
WORK UPON...WITH GULF OF MEXICO MOISTURE CONTRIBUTION ARRIVING TOO
LATE. SYSTEM WILL REMAIN PROGRESSIVE...AND NEVER REALLY CLOSES OFF
ABOVE THE SURFACE. DECENT SLUG OF ISENTROPIC ASCENT/MID LEVEL
DYNAMICS SHOULD DEFINITELY KICK OFF AREAS OF SNOW (KINDA EXPECT A
"BLOTCHY" APPEARANCE TO RADAR IMAGES)...WHICH WILL ADVANCE NORTHEAST
INTO AND ACROSS OUR AREA VERY LATE MONDAY...AND ESPECIALLY SO MONDAY
NIGHT. MARGINAL TEMPERATURES MAY ALLOW FOR A RAIN/SNOW MIX INTO
EARLY TUESDAY EVENING FOR THE SOUTHERN THIRD OF THE AREA. AND...TO
FURTHER COMPLICATE MATTERS...MAY EVEN SEE SOME VERY LATE NIGHT LAKE
CONTRIBUTIONS AS BACKSIDE SYSTEM CAA DEVELOPS IN NORTHWEST WIND
PATTERN. ALL TOLD...CAN DEFINITELY SEE THE POSSIBILITY OF A 1 TO 3
INCH EVENT...WITH PERHAPS SOME LOCALLY HIGHER AMOUNTS IF ANY FGEN
DRIVEN BANDING IS ACHIEVED AND/OR LAKE CONTRIBUTIONS ARE A TOUCH
MORE ROBUST THAN CURRENTLY ANTICIPATED (BEST LAKE SNOWS LOOK TO HOLD
OFF UNTIL TUESDAY).

AS FOR TEMPERATURES...LOOK FOR HIGHS BOTH DAYS TO RUN SEVERAL
DEGREES ABOVE NORMAL...WITH READINGS TOPPING OUT IN THE UPPER 20S TO
LOWER 30S. MAY EVEN SEE A FEW SPOTS PUSH THE MIDDLE 30S ON MONDAY.

&&

.LONG TERM...(TUESDAY THROUGH FRIDAY)
ISSUED AT 322 AM EST SAT JAN 23 2016

FIRST PART OF THIS PERIOD RATHER STRAIGHTFORWARD...WITH LAKE
EFFECT SNOWS TARGETING THE TRADITIONAL NORTHWEST FLOW FAVORED
AREAS TUESDAY INTO TUESDAY EVENING. APPROACH OF SECONDARY LOW AMP
WAVE AND GOOD MOISTURE/CYCLONIC CONVERGENCE DEFINITELY SUPPORTS
SOME ACCUMULATION POTENTIAL. NOT EXPECTING A HUGE EVENT...WITH
EARLY PERUSAL OF GUIDANCE DERIVED SOUNDINGS SHOWING SUB H7
INVERSION LEVELS AND BEST OMEGA THAT IS CURRENTLY PEGGED TO BE
BELOW THE FAVORED DGZ. STILL...AT LEAST A COUPLE MORE INCHES ARE
EXPECTED IN THE LAKE BELTS...AND WHEN COUPLED WITH MONDAY NIGHTS
SNOWS...COULD EASILY RESULT IN ADVISORY LEVEL SNOWFALL AMOUNTS. AS
SUCH...WILL CONTINUE TO TARGET THIS PERIOD IN OUR LATEST HAZARDOUS
WEATHER OUTLOOK PRODUCTS.

QUESTIONS ABOUND WEDNESDAY THROUGH FRIDAY...WITH MUCH CENTERING ON
NEXT CLIPPER SYSTEM WEDNESDAY NIGHT INTO EARLY THURSDAY. WHILE ALL
PROGS HAVE IT...THEIR PLACEMENT VARIES WIDELY...WITH THE ECMWF
HAVING THE LEAST IMPACT AS IT PASSES WELL TO OUR NORTH...WHILE THE
GFS BRINGS ANOTHER ACCUMULATING SNOW EVENT AS IT DESCENDS RIGHT OVER
US. TO BE HONEST...NOT REALLY SOLD ON EITHER OUTCOME...WITH THE
ENSEMBLE SUITE ALL OVER THE BOARD. A GENERIC CHANCE SNOW MENTION NO
DOUBT WILL SUFFICE FOR NOW. NOW...IF THAT MORE NORTHERN TRACK IS
REALIZED...IT COULD SET US UP FOR SOME RATHER SIGNIFICANT LATE
WEEK WARMING AS MORE PACIFIC AIR SPREADS RAPIDLY OVERHEAD. CASE IN
POINT...ECMWF H8 TEMPS PUSH SEVERAL DEGREES ABOVE ZERO ON
FRIDAY...WITH 2 METER TEMPERATURE PROGS WELL INTO THE 30S. WILL
NOT GO THIS WARM...BUT SOMETHING TO MONITOR IN THE COMING DAYS.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING)
ISSUED AT 639 AM EST SAT JAN 23 2016

NORTHEAST LOW LEVEL FLOW WILL SLOWLY TURN INTO THE SOUTHWEST LATER
TODAY. IN THE MEANTIME...OVER LAKE INSTABILITY WILL BE DECREASING
WITH TIME. HOWEVER...MVFR CIGS ARE EXPECTED TO HANG TOUGH IN APN
AND PLN THROUGH EARLY AFTERNOON AT A MINIMUM (POSSIBLY TEMPORARILY
LIFTING LATER THIS AFTERNOON OR THIS EVENING). MVFR CIGS HAVE
MOVED BACK INTO TVC AND MBL BUT THESE TWO TAF SITES HAVE THE BEST
SHOT AT BREAKING INTO VFR CIGS LATER THIS MORNING THROUGH THE
EVENING HOURS. MODELS ARE NOW INDICATING A RETURN TO MVFR CIGS AT
ALL TAF SITES TOWARD THE END OF THE TAF PERIOD AS AN ALBERTA
CLIPPER BEGINS TO MOVE BY TO OUR NORTH. CONFIDENCE OF THIS CIG
FORECAST REMAINS ON THE LOW SIDE.

&&

.MARINE...
ISSUED AT 322 AM EST SAT JAN 23 2016

LIGHT NORTHEAST WINDS WILL TURN INTO THE SOUTHWEST LATER TODAY THEN
INCREASE TONIGHT INTO SUNDAY. WILL GO AHEAD AND ISSUE SMALL CRAFT
ADVISORIES FOR THE LAKE MICHIGAN NEARSHORE AREAS FROM LATER THIS
EVENING THROUGH SUNDAY AFTERNOON.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 4 PM EST SUNDAY
     FOR LMZ342-344>346.

LS...NONE.
&&

UPDATE...MLR
NEAR TERM...SULLIVAN
SHORT TERM...MSB
LONG TERM...MSB
AVIATION...SULLIVAN
MARINE...SULLIVAN
Hazardous weather outlook, Jan 23, 3:27 AM EST, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
327 AM EST SAT JAN 23 2016

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-240830-
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
327 AM EST SAT JAN 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ACCUMULATING SNOW IS LIKELY ACROSS MUCH OF THE OUTLOOK AREA MONDAY
NIGHT THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

AJS/MSB

Nearby

Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.